# SDR 2009FA0000334

- Difficulty date: April 17, 2009
- Submitted: April 24, 2009
- Operation: General aviation
- Aircraft: N27WA
- Make and model: Snias AS350BA
- Aircraft serial: 2792
- Engine: Tmeca ARRIEL1B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 0301037950
- Condition: Loose
- Location: Fcu P2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FOUND P2 LINE LOOSE AT FUEL CONTROL.  THE B-NUT WAS STILL TIGHT.  APPLIED LIGHT UPWARD FORCE AND LINE PULLED OUT OF B-NUT.  REMOVED B-NUT AND FOUND REMAINDER OF BROKEN FLARE.  SLEEVE WAS ALSO SEIZED IN B-NUT.  RECOMMEND PERIODIC REMOVAL AND INSP OF LINE.  (K)
